# SDR COMA2009082650190

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 30,329 hours, 26,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R534126014
- Condition: Cracked
- Location: Fuselage
- Part time: 30,329 hours, 26,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CAP ANGLE CRACKED IN RADIUS AT FS 559, AT BL 18.  CUT OUT DAMAGED CAP ANGLE AND INSTALLED NEW CAP ANGLE SECTION PER REO 601R- 53-41-260.
